Open Access
Translator Disclaimer
June 2012 Groups acting freely on Calabi–Yau threefolds embedded in a product of del Pezzo surfaces
Gilberto Bini, Filippo F. Favale
Adv. Theor. Math. Phys. 16(3): 887-993 (June 2012).

Abstract

In this paper, we investigate quotients of Calabi-Yau manifolds $Y$ embedded in Fano varieties $X$, which are products of two del Pezzo surfaces — with respect to groups $G$ that act freely on $Y$. In particular, we revisit some known examples and we obtain some new Calabi-Yau varieties with small Hodge numbers. The groups $G$ are subgroups of the automorphism groups of $X$, which is described in terms of the automorphism group of the two del Pezzo surfaces.

Citation

Download Citation

Gilberto Bini. Filippo F. Favale. "Groups acting freely on Calabi–Yau threefolds embedded in a product of del Pezzo surfaces." Adv. Theor. Math. Phys. 16 (3) 887 - 993, June 2012.

Information

Published: June 2012
First available in Project Euclid: 20 March 2013

zbMATH: 1271.14054
MathSciNet: MR3024277

Rights: Copyright © 2012 International Press of Boston

JOURNAL ARTICLE
107 PAGES


SHARE
Vol.16 • No. 3 • June 2012
Back to Top